MathSciNet Relay Station
MathSciNet bibliographic data
MR1030470 90B35 (60K25)
Harrison, J. Michael; Wein, Lawrence M. Scheduling networks of queues: heavy traffic analysis of a simple open network. Queueing Systems Theory Appl. 5 (1989), no. 4, 265–279.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement